MathSciNet Relay Station
MathSciNet bibliographic data
MR2263814 76D45
Kang, Qinjun; Zhang, Dongxiao; Chen, Shiyi Displacement of a three-dimensional immiscible droplet in a duct. J. Fluid Mech. 545 (2005), 41–66.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement